# SDR CA141103026

- Difficulty date: November 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,976 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Jackscrew
- Condition: Damaged
- Location: Clutch Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON START UP IN THE FIELD AT A REMOTE SITE, THE PILOT FIRED THE ENGINE AS NORMAL AND ENGAGED THE CLUTCH, AS HE WAS AWAITING THE CLUTCH ENGAGEMENT, HE REPORTED HEARING A LOUD BANG AND NOTICED HIS ENGINE RPM FLUCTUATED.  HE IMMEDIATELY SHUTDOWN AND CALLED MAINTENANCE. UPON INVESTIGATION AND DISSASEMBLY OF THE CLUTCH ACTUATOR, THE BRASS PORTION OF JACK SCREW, NUT SECTION, WAS FOUND COMPLETELY STRIPPED OUT.
